# SDR 96ZZZX3431

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C1232
- Condition: Impeller Broken
- Location: Fuel System
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOLDED PLASTIC IMPELLER BROKEN AT ARMATURE 'D' CUT KEYWAY.  SUBMITTER SUGGESTS STRONGER MATERIAL.
